WHY ARE SO MANY YOUNG PEOPLE DYING?

Chat

Chat

Leave a Reply

Leave a Reply

A growing number of young healthy adults are mysteriously dying. Watch Jefferey Jaxen and Del try to make sense of, what is now being called, “Sudden Adult Death Syndrome” (SADS).

#SADS #HealthyAdultsDroppingDead #SIDS

POSTED: June 10, 2022

Explore

Page 3 of 3
  • SUZANNA NEWELL TESTIMONY

    Suzanna Newell, triathlete, was diagnosed with an autoimmune disease, reliant on a walker following vaccination.

    U.S. Sen. Ron Johnson held a panel discussion in Washington, D.C., with doctors and medical researchers who treat COVID-19 vaccine injuries, along with patients who have experienced adverse events due to the COVID-19 vaccine.

  • KYLE WARNER TESTIMONY

    Kyle Warner was diagnosed with pericarditis following vaccination.

    U.S. Sen. Ron Johnson held a panel discussion in Washington, D.C., with doctors and medical researchers who treat COVID-19 vaccine injuries, along with patients who have experienced adverse events due to the COVID-19 vaccine.

  • DOUG CAMERON TESTIMONY

    Doug Cameron was permanently paralyzed following vaccination.

    U.S. Sen. Ron Johnson held a panel discussion in Washington, D.C., with doctors and medical researchers who treat COVID-19 vaccine injuries, along with patients who have experienced adverse events due to the COVID-19 vaccine.

  • ERNEST RAMIREZ TESTIMONY

    Ernest Ramirez, whose son died of myocarditis following Pfizer vaccination offers testimony.

    U.S. Sen. Ron Johnson held a panel discussion in Washington, D.C., with doctors and medical researchers who treat COVID-19 vaccine injuries, along with patients who have experienced adverse events due to the COVID-19 vaccine.

  • CODY FLINT TESTIMONY

    Cody Flint, an airline pilot, was diagnosed with perilymphatic fistula following Pfizer jab.

    U.S. Sen. Ron Johnson held a panel discussion in Washington, D.C., with doctors and medical researchers who treat COVID-19 vaccine injuries, along with patients who have experienced adverse events due to the COVID-19 vaccine.